Alert archive / Kentucky / River Flood Warnings in 2011

River Flood Warning 91, NWS Louisville, KY

November 29, 2011Ohio County, Kentucky

NWS Louisville, KY issued this river flood warning at Nov 29, 2011, 5:18 AM CST for Ohio County, Kentucky. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2011, 5:18 AM CST (11:18 UTC)
Expired
Nov 30, 2011, 1:00 PM CST
In force
32 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

County Ohio County, KY

The river

Written for the forecast point Rough River near Dundee (DUNK2). The gauge peaked at 25.76 ft at Nov 30, 2011, 12:00 AM CST.

actionminormoderate202511/2911/3012/01
Action stage
23 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03319000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

861 
WGUS43 KLMK 291118
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
618 AM EST TUE NOV 29 2011

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... 

  ROUGH RIVER NEAR DUNDEE

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

.HEAVY RAIN OVER THE LAST SEVERAL HOURS IS CAUSING THE RIVER TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED --.

&&

KYC183-291728-
/O.NEW.KLMK.FL.W.0091.111129T1118Z-111129T1728Z/
/DUNK2.1.ER.111129T0845Z.111129T1045Z.111129T1128Z.NO/
618 AM EST TUE NOV 29 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ROUGH RIVER NEAR DUNDEE.
* UNTIL THIS AFTERNOON.
* AT  5:45 AM TUESDAY THE STAGE WAS 25.1 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...the river is near crest. the forecast will be updated 
  later this morning. 
* IMPACT...AT 25.0 FEET...COUNTY ROADS BETWEEN DUNDEE AND NARROWS 
  FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.0  
  FEET ON JUN 2 2004.

$$
4 follow-up statements
615 
WGUS83 KLMK 291704
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1204 PM EST TUE NOV 29 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER NEAR DUNDEE 
  GREEN RIVER AT MUNFORDVILLE 
  GREEN RIVER AT BROWNSVILLE 
  GREEN RIVER AT WOODBURY 
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON...
HART...MUHLENBERG...OHIO...WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED TONIGHT.

&&

KYC183-300504-
/O.EXT.KLMK.FL.W.0091.000000T0000Z-111130T1500Z/
/DUNK2.1.ER.111129T0845Z.111129T1800Z.111130T0900Z.NO/
1204 PM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER NEAR DUNDEE.
* AT 11:45 AM TUESDAY THE STAGE WAS 25.5 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.6 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY.
* IMPACT...AT 25.0 FEET...COUNTY ROADS BETWEEN DUNDEE AND NARROWS 
  FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.6  
  FEET ON JAN 3 2004.

$$

KYC099-300504-
/O.EXT.KLMK.FL.W.0092.000000T0000Z-111130T1856Z/
/MFVK2.1.ER.111129T1336Z.111130T0000Z.111130T1256Z.NO/
1204 PM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT MUNFORDVILLE.
* AT 11:00 AM TUESDAY THE STAGE WAS 28.6 FEET. 
* FLOOD STAGE IS 28.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.8 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 28.0 FEET...CITY PARK UNDER US 31W BRIDGE FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 29.6  
  FEET ON MAY 4 2011.

$$

KYC061-300504-
/O.EXT.KLMK.FL.W.0088.000000T0000Z-111201T1400Z/
/BRNK2.1.ER.111129T1800Z.111130T1200Z.111201T0800Z.NO/
1204 PM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT BROWNSVILLE.
* AT 11:45 AM TUESDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 18.8 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND 
  SOME OF THE LOWER BANKS...CREEKS...SLOUGHS...AND SOME BOTTOMLAND.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.8  
  FEET ON FEB 8 2008.

$$

KYC031-227-300504-
/O.EXT.KLMK.FL.W.0085.000000T0000Z-111202T1930Z/
/WDBK2.1.ER.111129T1312Z.111130T1200Z.111202T1330Z.NO/
1204 PM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* AT  6:00 AM TUESDAY THE STAGE WAS 32.4 FEET. 
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 36.1 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD NEAR WOODBURY.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 36.0  
  FEET ON MAR 10 1995.

$$

KYC031-177-183-300504-
/O.EXT.KLMK.FL.W.0086.111130T0000Z-111204T1536Z/
/RCHK2.1.ER.111130T0000Z.111202T0000Z.111204T0936Z.NO/
1204 PM EST TUE NOV 29 2011

...THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* FROM THIS EVENING TO SUNDAY MORNING.
* AT  7:00 AM TUESDAY THE STAGE WAS 16.3 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 19.3 FEET BY THURSDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.3  
  FEET ON FEB 26 1994.

$$
CMC
373 
WGUS83 KLMK 300235
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
935 PM EST TUE NOV 29 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...

  ROUGH RIVER NEAR DUNDEE 
  GREEN RIVER AT MUNFORDVILLE 
  GREEN RIVER AT BROWNSVILLE 
  GREEN RIVER AT WOODBURY 
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON...
HART...MUHLENBERG...OHIO...WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY MORNING.

&&

KYC183-301435-
/O.CON.KLMK.FL.W.0091.000000T0000Z-111130T1500Z/
/DUNK2.1.ER.111129T0845Z.111129T2115Z.111130T0900Z.NO/
935 PM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER NEAR DUNDEE.
* AT  8:45 PM TUESDAY THE STAGE WAS 25.8 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY.
* IMPACT...AT 26.0 FEET...COUNTY ROADS NEAR SUNNYDALE FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.9  
  FEET ON MAR 27 2002.

$$

KYC099-301435-
/O.CON.KLMK.FL.W.0092.000000T0000Z-111130T1856Z/
/MFVK2.1.ER.111129T1336Z.111130T0200Z.111130T1256Z.NO/
935 PM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT MUNFORDVILLE.
* AT  9:00 PM TUESDAY THE STAGE WAS 30.4 FEET. 
* FLOOD STAGE IS 28.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 30.5  
  FEET ON APR 5 2008.

$$

KYC061-301435-
/O.CON.KLMK.FL.W.0088.000000T0000Z-111201T1400Z/
/BRNK2.1.ER.111129T1937Z.111130T1200Z.111201T0800Z.NO/
935 PM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT BROWNSVILLE.
* AT  8:45 PM TUESDAY THE STAGE WAS 18.8 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  MORNING.
* IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND 
  SOME OF THE LOWER BANKS...CREEKS...SLOUGHS...AND SOME BOTTOMLAND.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.8  
  FEET ON DEC 12 2007.

$$

KYC031-227-301435-
/O.CON.KLMK.FL.W.0085.000000T0000Z-111202T1930Z/
/WDBK2.1.ER.111129T1421Z.111130T1200Z.111202T1330Z.NO/
935 PM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* AT  6:00 AM TUESDAY THE STAGE WAS 32.4 FEET. 
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 36.1 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD NEAR WOODBURY.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 36.0  
  FEET ON MAR 10 1995.

$$

KYC031-177-183-301435-
/O.CON.KLMK.FL.W.0086.000000T0000Z-111204T1536Z/
/RCHK2.1.ER.111129T2237Z.111202T0000Z.111204T0936Z.NO/
935 PM EST TUE NOV 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* AT  7:00 AM TUESDAY THE STAGE WAS 16.3 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 19.3 FEET BY THURSDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.3  
  FEET ON FEB 26 1994.

$$
707 
WGUS83 KLMK 301452
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
952 AM EST WED NOV 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER NEAR DUNDEE 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED LATER THIS MORNING.

&&

KYC183-301752-
/O.EXT.KLMK.FL.W.0091.000000T0000Z-111201T0000Z/
/DUNK2.1.ER.111129T0845Z.111129T2115Z.111130T1800Z.NO/
952 AM EST WED NOV 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER NEAR DUNDEE.
* AT  8:45 AM WEDNESDAY THE STAGE WAS 25.4 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.

$$
CMC
498 
WGUS83 KLMK 301609
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1109 AM EST WED NOV 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER NEAR DUNDEE 
  GREEN RIVER AT MUNFORDVILLE 
  GREEN RIVER AT BROWNSVILLE
  GREEN RIVER AT WOODBURY  
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON...
HART...MUHLENBERG...OHIO...WARREN.

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED TONIGHT.

&&

KYC183-301900-
/O.EXT.KLMK.FL.W.0091.000000T0000Z-111130T1900Z/
/DUNK2.1.ER.111129T0845Z.111129T2115Z.111130T1658Z.NO/
1109 AM EST WED NOV 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER NEAR DUNDEE.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 25.2 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.

$$

KYC099-010409-
/O.EXT.KLMK.FL.W.0092.000000T0000Z-111201T0651Z/
/MFVK2.1.ER.111129T1336Z.111130T0645Z.111201T0051Z.NO/
1109 AM EST WED NOV 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT MUNFORDVILLE.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 30.2 FEET. 
* FLOOD STAGE IS 28.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.

$$

KYC061-010409-
/O.EXT.KLMK.FL.W.0088.000000T0000Z-111202T0900Z/
/BRNK2.1.ER.111129T1937Z.111201T0000Z.111202T0300Z.NO/
1109 AM EST WED NOV 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT BROWNSVILLE.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 20.3 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY LATE 
  EVENING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.3  
  FEET ON APR 29 2011.

$$

KYC031-227-010409-
/O.CON.KLMK.FL.W.0085.000000T0000Z-111202T1930Z/
/WDBK2.1.ER.111129T1812Z.111130T1800Z.111202T1330Z.NO/
1109 AM EST WED NOV 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* AT  6:00 AM WEDNESDAY THE STAGE WAS 34.4 FEET. 
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.6 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 33.0 FEET...KY 403 AT JAMES MCKINNEY BRIDGE FLOODS. 
  WATER OVERFLOWS LOCK WALL.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 34.5  
  FEET ON OCT 13 2002.

$$

KYC031-177-183-010409-
/O.EXT.KLMK.FL.W.0086.000000T0000Z-111204T1300Z/
/RCHK2.1.ER.111130T0105Z.111202T0000Z.111204T0700Z.NO/
1109 AM EST WED NOV 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.9 FEET BY 
  THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SUNDAY MORNING.
* IMPACT...AT 17.0 FEET...REEDS AND ROCHESTER FERRIES ARE SHUT DOWN. 
  KY 369 FLOODS ONE MILE NORTH OF ROCHESTER.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.9  
  FEET ON MAY 12 2009.

$$
CMC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Nov 29, 5:09 AM CST, 9 minutes earlier.

Area forecast discussion, Nov 29, 5:09 AM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
609 AM EST TUE NOV 29 2011

...Updated Aviation Discussion...

.Short Term (Today and Tonight)...

Dry slot wrapping into the occluded low has all but ended
precipitation across the CWA except for some of the southern Indiana
counties. Lift associated with a TROWAL wrapping around the
low has also trended further north for the day so have
tweaked POPS in this direction. Will cancel the Flood Watch after
coordination with ILN/JKL/IND. Any precipitation for the remainder
of the day should be light enough to not cause additional problems.
Areal Flood warnings will continue through at least 12Z across
central Kentucky as minor road closures have been reported.

...Light snow accumulations possible across northern CWA this
evening/overnight...

Complicated forecast for today as precipitation type will be
questionable due to marginal temp profiles and lack of deep moisture
near the -10C line. Upper low currently over central Tennessee will
quickly move toward the eastern Great Lakes by tonight. Lack of deep
moisture during the day will keep chances for measurable
precipitation low in all but our northern and western CWA. Chances
for rain, snow, or drizzle should gradually build in from south to
north through the day, although low level may just stay warm enough
for all liquid along and east of I 65.

By late this afternoon and into this evening, chances will increase
from west to east as frontogenesis from a back side deformation zone
and TROWAL has potential to produce some banded precipitation. This
portion of the forecast is quite tricky as overall temperature
profile will be cold enough for mostly snow and maybe some rain
mixing in. That being said, deep moisture at least to the -10 C
level is questionable and it is uncertain whether enough ice
crystals will be present for snow. Feel there may be a brief window
between 21Z and 00Z where enough saturation around -10C will combine
with deformation zone and TROWAL to produce some moderate snow
bands. Will watch for light accumulations across southwest Indiana
and west central Kentucky as a result. As we move into the overnight
hours, deep moisture will quickly exit with departing low and feel
that precipitation type will quickly switch to a more drizzle/flurry
scenario. Overall, there is potential for at least a dusting of snow
across southern Indiana and extreme north central Kentucky by dawn
on Wednesday. Would not be completely surprised to see one of our
northern tier counties to see up to an inch of accumulation,
especially on elevated surfaces.

High temperatures today should only budge slightly with the mercury
topping out mostly in the low 40s. Cold air will quickly work in
behind the departing system with the mercury dropping to the upper
20s west and low 30s east by dawn on Wednesday.

.Long term (Wednesday through Monday)...

Pesky occluded low should be off to the northeast and out of the
picture by daybreak Wednesday, so sky cover and POPs are more
optimistic than previous forecasts. Shallow cold air mass will be
drawn southward into the Ohio Valley behind the exiting low, so even
with the clearing, temperatures will be held well below normal with
highs just barely cracking 40 degrees. Given the chilly Wednesday
afternoon temps and high pressure moving overhead, expect strong
radiational cooling Wednesday night. Lows Thursday morning will be
near 30 in the Louisville Metro, with lower/mid-20s expected in the
typical cold spots and into the Bluegrass.

Dry and seasonable weather is expected Thursday through the first
half of the weekend as a weak upper ridge takes hold and the surface
high is reinforced from the north. Next storm system will take shape
over the Plains during the weekend, and the third straight rainy
Sunday is a good bet. Still plenty of uncertainty about the degree
of phasing between northern and southern streams, which will affect
the timing and intensity of this system, and how strong of a cold
air push will follow it. Will carry a chance POP into Monday, with
temps below normal but not cold enough to pose a precip type problem
within the 7-day time frame.

&&

.Aviation (12Z TAF Issuance)...

Strong low pressure system over the Tennessee Valley will lift
northeast through the Ohio Valley and quickly to the eastern Great
Lakes by the end of the forecast period. Dry slot has worked into
the region and has ended steady precipitation, however light rain or
drizzle will be possible through the day as SDF/LEX. BWG could see
some snow mix in with light rain at times today as well. Ceilings
are expected to mainly prevail in the MVFR category through mid
morning before mainly VFR conditions hold through the mid
afternoon. Precipitation on the back side of the departing system
will bring deteriorating ceilings back into the low MVFR or IFR
range late this afternoon and into the evening hours with a better
chance at seeing some snow flakes. As deep moisture departs,
precipitation type will likely transition to lingering drizzle
before ending from west to east toward dawn.

Surface winds between 5 and 10 mph will gradually veer from
southerly this morning through west this afternoon and then to
northwest this evening and overnight.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......BJS
Long Term........RS
Aviation.........BJS
Hazardous weather outlook, Nov 29, 3:09 AM CST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
409 AM EST TUE NOV 29 2011

INZ076>079-083-084-089>092-KYZ030>037-040>043-049-300915-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
CLARK KY-
409 AM EST TUE NOV 29 2011 /309 AM CST TUE NOV 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

COOLING TEMPERATURES JUST ABOVE THE SURFACE WILL BRING A CHANCE OF
SNOW MIXING IN WITH RAIN TODAY. THE BEST CHANCE FOR A LIGHT
ACCUMULATION OF SNOW MAINLY ON ELEVATED SURFACES WILL BE LATE THIS
AFTERNOON AND THIS EVENING AS BRIEFLY MODERATE SNOW COULD OCCUR IN
SOUTHWEST INDIANA AND WEST CENTRAL KENTUCKY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL TODAY AND TONIGHT
TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

KYZ023>029-038-039-045>048-053>057-061>067-070>078-081-082-300915-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
BULLITT KY-SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
409 AM EST TUE NOV 29 2011 /309 AM CST TUE NOV 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A DUSTING OF SNOW WILL BE POSSIBLE ON ELEVATED SURFACES THIS
EVENING AND OVERNIGHT AS A LOW PRESSURE SYSTEM DEPARTS THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL TODAY AND TONIGHT
TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

BJS/RS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 6:06 PM CSTAreal Flood WarningLMKAnderson, Barren, Bullitt, Jefferson, Marion, Mercer and 2 more10 hr
Nov 29, 4:22 AM CSTAreal Flood AdvisoryLMKAnderson, Barren, Bullitt, Hart, Jefferson, Metcalfe and 2 more6 hr
Nov 29, 5:01 AM CSTAreal Flood AdvisoryLMKMercer16 hr
Nov 29, 5:39 AM CSTRiver Flood WarningLMKHart39 hr

Nearby

River Flood Warnings in Kentucky, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.